# SDR 2002F00260

- Difficulty date: December 3, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 2732511
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERRIDE MUST BE USED TO RAISE GEAR ON TAKEOFF.  ADJUSTED GROUND SPOILER INTERLOCK VALVE CABLE.  OPS CHECK OK.  (M)
